# SDR IXXA20110925001

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,496 hours, 19,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Part time: 77,496 hours, 19,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN HAS A SMELL OF SMOKE. THE CREW TURNED OFF LT RECIRCULATION FAN AND SMOKE, SMELL WENT AWAY. THEY LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED OPS TEST ON BOTH LT AND RT RECIRCULATION FAN, NO SMOKE ODOR NOTED IAW MM 21-21-1.  ACFT WAS RETURNED TO SERVICE.
